CSpace
The blow up locus of semilinear elliptic equations with supercritical exponents
Guo, ZM; Li, JY
2002-09-01
Source PublicationCALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
ISSN0944-2669
Volume15Issue:2Pages:133-153
DOI10.1007/s00526-002-0078-8
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000178721900001
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17065
Collection中国科学院数学与系统科学研究院
Corresponding AuthorGuo, ZM
Affiliation1.Henan Normal Univ, Dept Math, Xinxiang 453002, Peoples R China
2.Fudan Univ, Inst Math, Partner Grp MPS, AMSS, Beijing 100080, Peoples R China
3.Acad Sinica, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Guo, ZM,Li, JY. The blow up locus of semilinear elliptic equations with supercritical exponents[J]. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2002,15(2):133-153.
APA Guo, ZM,&Li, JY.(2002).The blow up locus of semilinear elliptic equations with supercritical exponents.CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,15(2),133-153.
MLA Guo, ZM,et al."The blow up locus of semilinear elliptic equations with supercritical exponents".CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 15.2(2002):133-153.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guo, ZM]'s Articles
[Li, JY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guo, ZM]'s Articles
[Li, JY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guo, ZM]'s Articles
[Li, JY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.